bannednutritionnapsgear

Therapeutic Phlebotomy

theoldcountry

Senior Member
Member
I am at the point now that even when I donate blood every 56-60 days my hematocrit and hemoglobin are still high. Been like that for the last year. Just recently gave blood and a week later my TRT doc sent me for blood work. My hemoglobin was 18.1. The high end of normal on Labcorp is 17.7.

Doc now has me on a prescription phlebotomy and wants me to give every week for 3 weeks to get it down. I'm lowering my TRT dosage from 200mg a week to 100mg a week, until it goes down. Today when I went into the blood bank my hemoglobin was over 20 and they had to discard the blood. My script is good for a year.

Curious if anyone else needed a therapeutic phlebotomy from TRT?
 

DylanGemelli

Founding Member
Super Moderator
i havent had that problem before, no... its definitely likely from running it too high... 200 mg is quite high for trt
 

theoldcountry

Senior Member
Member
i havent had that problem before, no... its definitely likely from running it too high... 200 mg is quite high for trt

The odd thing is I've been running 200mg (per doctor) for over 2 years, close to 3. If my Hemoglobin crept up one donation knocked it down into the 15's. This has just transpired over the last year.
 

DylanGemelli

Founding Member
Super Moderator
The odd thing is I've been running 200mg (per doctor) for over 2 years, close to 3. If my Hemoglobin crept up one donation knocked it down into the 15's. This has just transpired over the last year.
right, but over time, when you abuse something or run it too high etc. eventually it will catch up to you bro... its just like when young kids use steroids and say they recovered and feel fine... then what happens years down the road? its no different bro... over time, things change...
 

theoldcountry

Senior Member
Member
right, but over time, when you abuse something or run it too high etc. eventually it will catch up to you bro... its just like when young kids use steroids and say they recovered and feel fine... then what happens years down the road? its no different bro... over time, things change...

Good point, bro. I was planning a cycle in June and was contemplating EQ, but I'm gonna pass.
 

RUCingdsgainz

VIP Member
Member
I’m right there with you man I have to give blood once a month when on cycle when running anything over 200mgs. Lowering the Dose will def help and your should look into Chelx I belive it’s called I will get you the info when I get back to my house but my doc gave it to me to thin out my blood and clean my body out. When your liver and kidneys get dirty it can cause that issue as well. Sometime I feel like I need to donate once every other week but that’s usually when I run test to high.
 

theoldcountry

Senior Member
Member
right, but over time, when you abuse something or run it too high etc. eventually it will catch up to you bro... its just like when young kids use steroids and say they recovered and feel fine... then what happens years down the road? its no different bro... over time, things change...

FYI, Just figured out why my hemoglobin was running high (18-20) even after donation. It wasn't the testosterone at 200mg per week. I was taking an iron pill. Stopped it for 3-4 weeks. Went back to blood bank to check hemoglobin and it was 14.8! The iron pill was causing some drastic thickening of my hemoglobin.

Test, EQ and Deca cycle for June is back on.
 

theoldcountry

Senior Member
Member
I’m right there with you man I have to give blood once a month when on cycle when running anything over 200mgs. Lowering the Dose will def help and your should look into Chelx I belive it’s called I will get you the info when I get back to my house but my doc gave it to me to thin out my blood and clean my body out. When your liver and kidneys get dirty it can cause that issue as well. Sometime I feel like I need to donate once every other week but that’s usually when I run test to high.

Just figured out it was an iron pill I was taking causing my hemoglobin to rise dramatically, even after donation. Stopped taking the iron pill and everything back to normal.

Thnx
 

theoldcountry

Senior Member
Member
I’m right there with you man I have to give blood once a month when on cycle when running anything over 200mgs. Lowering the Dose will def help and your should look into Chelx I belive it’s called I will get you the info when I get back to my house but my doc gave it to me to thin out my blood and clean my body out. When your liver and kidneys get dirty it can cause that issue as well. Sometime I feel like I need to donate once every other week but that’s usually when I run test to high.

Just figured out it was an iron pill causing my high hemoglobin and hematocrit count. Stopped taking iron for 3-4 weeks and everything is back in normal range.
 

theoldcountry

Senior Member
Member
I’m right there with you man I have to give blood once a month when on cycle when running anything over 200mgs. Lowering the Dose will def help and your should look into Chelx I belive it’s called I will get you the info when I get back to my house but my doc gave it to me to thin out my blood and clean my body out. When your liver and kidneys get dirty it can cause that issue as well. Sometime I feel like I need to donate once every other week but that’s usually when I run test to high.

It ended up being an iron pill causing my high hemoglobin and hematocrit count. Stopped taking it and now everything back to normal.

Thanks.
 

theoldcountry

Senior Member
Member
I’m right there with you man I have to give blood once a month when on cycle when running anything over 200mgs. Lowering the Dose will def help and your should look into Chelx I belive it’s called I will get you the info when I get back to my house but my doc gave it to me to thin out my blood and clean my body out. When your liver and kidneys get dirty it can cause that issue as well. Sometime I feel like I need to donate once every other week but that’s usually when I run test to high.

Thnx, but found out it was an iron pill causing my hemoglobin and hematocrit to run high. Stopped the iron pill and everything back to normal.
 

DylanGemelli

Founding Member
Super Moderator
It ended up being an iron pill causing my high hemoglobin and hematocrit count. Stopped taking it and now everything back to normal.

Thanks.
glad you got it figured out bro.. iron is very very very tricky when it comes to supplementing and you have to be extremely careful
 

RUCingdsgainz

VIP Member
Member
Gals u got it figured out man ya I def don’t want to be taking an iron supplement with that kind of blood issue. I still need to donate once a month I’m actually donating right now as e speak no joke ha.
 
Top